# SDR ALG2006F00013

- Difficulty date: January 22, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- Engine: Allsn 250C30S
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Open
- Location: Eng Ind Sys Wire
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 2 N1 GAUGE DROPPED TO ZERO.  ENGINE OUT LIGHT ILLUMINATED AND HORN SOUNDED.  CLEANED CONNECTOR PLUGS WITH ELECTRICAL CONTACT CLEANER.  GROUND RUN EVERYTHING CHECKED GOOD.  (K)
